# SDR DXTA200702124

- Difficulty date: April 20, 2007
- Submitted: April 21, 2007
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 512 hours, 337 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN AFTER A BURNING ODOR PRESENT IN THE CABIN. APU SYSTEM FAIL FOLLOWED THE SHUTDOWN.  [4-27-07]  REMOVED AND REPLACED APU STARTER GENERATOR IAW 680 MM CHPT 49-40-00. LEAK AND OPS CHECK GOOD
